I think a short therapy I undergone for my sebborheic dermatitis with Isotretinion caused my eyestrain.
This drug is a modified Vitamin A deriviative used to treat acne / skin inflammation by basically damaging sebum glands.
Unfortunately it also could affect the meibomian gland causing permament dry eye.
In my case I metabolize drugs in unusual ways (and most are tested mainly on men / mostly healthy people), and I really struggled with Accutane, as it caused me constant shivers and overall dry skin. After the therapy ended most of it subsided (except the dermatitis it was supposed to cure, I fixed it with hormones later), but a two-three months later when the winter started I began to have first problems with certain devices - Macs firsts, then Windows 10 build 1809, now basically everything, though its better it was in the beginning, especially when I have clear sinuses. So possibly Accutane damaged my glands so badly that my eyes are now constantly to dry to work with screens.
Anyway, does anyone have similar experience or just took Accutane earlier in life?
I hope my story will help someone clear things up about their condition.